# SDR DALA2025062604784

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,596 hours, 25,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:611. CORRECTIVE ACTION: FOUND DOOR 4 LEFT GIRT BAR SLIDER NOT ENGAGING FLOOR FITTING. ADJUSTED GIRT BAR SLIDER PER B757 AMM 25-66. OPS CHK NML. (1041841)
